I'm suffering from depressions and social anxiety. Unfortunately it looks like I have very unpleasant side effects from SRIs: I can't feel anymore, my emotions are numbed. My motivation is non-existent and I am indifferent to everything. When I watch some emotional video I used to cry before, now I can't feel that emotion any more. I'm also not sure if I can fall in love any more. I had 1.5 year "sort of a relationship" and I really liked that girl, now I feel nothing for her. I also have that feeling like I can't really enjoy good moments anymore. I just never feel truly happy or sad. I can't laugh, I can't cry, it looks like I can't experience intense feelings. I also have problems to reach orgasm and I don't enjoy sex, masturbation and erotic sensations like I used to.
And they have all caused me to lose my appetite almost completely + weight loss. My doctor said it's unlikely the SSRIs causing my weight & appetite loss. I am currently considered "underweight", I was a "healthy normal weight". I can go 24 hours without food and still won’t be hungry or have appetite…
Now I don't know what to do. I need some meds cause it seems like I'm not able to live without it but I also don't want to go back to emotional emptiness & Zombieland. I haven't tried any combination of medications yet. All of them separately.
Venlafaxine - emotional blunting + severe weight loss.
Fluoxetine - this was actually quite good. Gave me some emotional blunting, but only modest. I had to discontinue it due to suicidal ideation.
Paroxetine - emotional blunting + horrible physical side effects.
Citalopram - emotional blunting + absence of motivation.
Sertraline - emotional blunting + absence of motivation.
I'm starting to be really desperate and my doctor told me she don't want to treat me any more due to I'm not good patient and I'm not trying. I found a new psychiatrist and I will have a first appointment in 2 weeks but I don't know what to suggest to her. I was thinking about Wellbutrin but what I read it doesn't help with anxiety and weight gain. Has anybody some experience with a similar situation? Which antidepressant would be suitable for me? I don't know which one and I have the feeling that I'm starting to go out of options.
If there is someone who had the same problem and found some solution: please write me :=)